# SDR SWAA982997

- Difficulty date: November 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N62SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSE FRAME CRACKED AT I/B CHORD, REINFORECEMENT ANGLE AND FRAME WEB AT BS 616, LBL 66, WL 207.  REPAIRED PER BOEING DRAWING 65C31658 AND SWA ACO 581-53.
